Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

The group of classes of congruent matrices with application to the group of isomorphisms of any abelian group


Author: Arthur Ranum
Journal: Trans. Amer. Math. Soc. 8 (1907), 71-91
MSC: Primary 20H10
MathSciNet review: 1500775
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20H10

Retrieve articles in all journals with MSC: 20H10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1907-1500775-1
PII: S 0002-9947(1907)1500775-1
Article copyright: © Copyright 1907 American Mathematical Society